How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 7336
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

I have been on Felopine 10mg and have been told that the edema

Resolved Question:

I have been on Felopine 10mg and have been told that the edema in my legs and feet are due to this medication .After stopping medication how long before swelling disappears. I am a woman aged 63.
Submitted: 3 years ago.
Category: Medical
Expert:  Dr Uzair replied 3 years ago.
Hi. Welcome to JustAnswer. I shall try my best to assist you while you are corresponding with me.

Yes, Felodipine does cause peripheral edema as one of its most notorious side effects. If the edema is solely due to the Felodipine then it can take almost a week for it to go away.
Peripheral edema is one of the factors that compliance with this medicine is not good and about 3 to 5 percent of the patients who are prescribed this medication ask for substitution.
Hope this helps.
Please do leave a positive rating for the service.
If you have more queries, I can answer them as well.
Best.
Dr Uzair and 4 other Medical Specialists are ready to help you